# SDR AALA201703109018

- Difficulty date: March 8, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,384 hours, 23,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN FIRST CLASS LEFT INBOARD SEAT FAILED TEST. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM  25-64-00-902-037. OPS CHECKED GOOD.
